# SDR REXA2016061901186

- Difficulty date: June 19, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, FWD LOWER RT SIDE HAS SKIN GOUGED.  REPAIRED APB LOWER SKIN AT RBL 36.50 IAW REO 601R-53-61-2155, REO 601R-53-61-1285 REF WIP STEP 10 LEAK CHECK GOOD IAW AMM 21-51-00-790-802, STEP 3A & 3B.
